# SDR QXEA0300121

- Difficulty date: January 22, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 10,309 hours, 14,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Not Seated
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2029- NR 2 ENGINE CHECK FIRE DETECTION LIGHT ILLUMINATED WITH MASTER WARNING.  RAN CHECKLIST.  RESEATED CANNON PLUG ON NR 2 ENGINE LOOP A CONNECTION.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
